# SDR CA141201008

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 296752629
- Condition: Failed
- Location: Rt Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS FOR BOTH INNER AND OUTER BEARINGS, INNER. ANTI-SKID OTBD CAS MESSAGE ON TAKE OFF AS POWER WAS BEING APPLIED.  REJECTED TAKE OFF AT 20-30 KTS. AND MESSAGE CLEARED.  NEXT TAKE OFF NORMAL. MESSAGE REAPPEARED AFTER LANDING ON TAXI IN AT NEXT AIRPORT, THEN CLEARED AGAIN.  INTERMITTENT ANTI-SKID MESSAGE CAME ON DUE TO NR 4 WHEEL BEARING CATASTROPHIC FAILURE BREAKING HUB CAP WHICH TURNS WHEEL SPEED TRANSDUCER. CHANGED HUB CAP AND TESTED SYS IAW AMM 32-46-00-720-801.  NR 3 AND 4 WHEEL REPLACED. RT AXLE REPLACED. RT OTBD NR 4 BRAKE UNIT REPLACED. AFH 5023.6, AFC 4179. WHEEL TSN 2952 HRS, 2633 CYC, TSR 432 HRS, 402 CYC.
